Jump to content

Cheese: Looking for a psychiatrist


cheese

Recommended Posts

Cheese - I had a panic attack and was prescribed Lexaparo which I took for about two weeks and then discontinued taking it without tapering off slowly. After taking the Lexapro I started with various symptoms like occasional sweating, rapid heatrate, and numerous other symptoms. It has been one month since I took the medication and I am taking some Xanax to control the anxiety.
I am very fearful of any long term effects and am searching for a psychiatrist who believes in the effects of withdrawal and can advise me. Someone in or near Putnam or Westchester Counties would be good. Any recommendations??

Link to comment
  • Moderator Emeritus

Hi Cheese, I'm sorry you have withdrawal from a drug you only took for 2 weeks.

Please be very careful with xanax, it is highly addictive and could make things worse. 

 

You may be able to get some relief by reinstating the laxapro at a very small dose.

You don't say how much you were taking but even 1mg may help.

Topic on reinstating 

 

http://survivingantidepressants.org/index.php?/topic/3079-about-reinstating-and-stabilizing-to-stop-withdrawal-symptoms/

 

Here is a link to a list of doctors who know about withdrawal , you may find one close to you 

in there. 

 

http://survivingantidepressants.org/index.php?/topic/988-recommended-doctors-therapists-or-clinics/

 

I'm glad you looked here before going to a psychiatrist, most of them know nothing  about withdrawal.

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy